MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-39
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 (ft4) results on multiple architect processing module for multiple patients.The patients were in the hospital due to heart disease.The result provided were: on (b)(6) 2024 first patient sid (b)(6) ft4 initial= 1.68 ng/dl /repeated on architect (b)(6) =0.86 and 0.83 ng/dl on (b)(6) 2024 second patient sid (b)(6) ft4 initial: 5.00 ng/dl /repeated on architect (b)(6) =0.97 and 0.95 ng/dl the customer stated the patients underwent for cardiac catheterization due to the patient's current condition.There was no reported impact to patient management.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 (ft4) results on multiple architect processing module for multiple patients.The patients were in the hospital due to heart disease.The result provided were: on (b)(6) 2024 ,first patient sid (b)(6) , ft4 initial= 1.68 ng/dl /repeated on architect (b)(6) =0.86 and 0.83 ng/dl.On (b)(6) 2024 ,second patient sid (b)(6), ft4 initial=>5.00 ng/dl /repeated on architect isr62760=0.97 and 0.95 ng/dl.The customer stated the patients underwent for cardiac catheterization due to the patient's current condition.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing for architect free t4 reagent lot: 56001ud01.There was an increase in complaint activity lot 56001ud01 and 56001ud, however, no related trends were identified.Additionally, in-house performance testing was completed which indicates the product is performing as expected on lot number 56001ud00.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of labeling concluded that the issue is sufficiently addressed.A manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Based on the investigation no product deficiency was identified for the architect free t4 reagent lot number 56001ud01.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19351244
Report Number3005094123-2024-00265
Device Sequence Number7110132
Product Code CEC
UDI-Device Identifier00380740119812
UDI-Public(01)00380740119812(17)240926(10)56001UD01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Catalogue Number07K65-39
Device Lot Number56001UD01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown